# SDR DALA2015121607632

- Difficulty date: December 15, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 53,419 hours, 19,860 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AISLE LIGHTS DO NOT COME ON.  REMOVED AND REPLACED THE EMERGENCY LIGHT AND PASSENGER OXYGEN PANEL, IAW AMM 33-51-08-004-001, AND  AMM 33-51-08-404-011.  OPS CHECKED GOOD.
